# SDR UIEA2020111202382

- Difficulty date: November 9, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,934 hours, 20,501 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP STATUS MESSAGE.  FOUND LT ENGINE FWD FIRE LOOP NOT IN ISOLATION.  REPOSITIONED IN ISOLATION, VERIFIED CLEAR OF ALL MOUNTING BRACKETS.  OPERATIONS CHECK GOOD, IAW AMM 26-11-00.
